# SDR QXEA2017042000298

- Difficulty date: April 13, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,760 hours, 32,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CABIN SEAT TRACK NR 13, AT Y 9.25 RT, BETWEEN X 228.50 AND X570.00. REPLACED RT INBD CABIN SEAT TRACK NR 13 AT Y 9.25 BETWEEN X228.50 AND X570.00 WITH NEW IAW SRM 51-42-05-02-01 REV 16 AND SRM 51-40-15-02-01 REV 16.
